# SDR USAA20100907SB143

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - THE EMERGENCY LIGHTS AT SEAT ROW 1, 2, 3, 4 & 20 WERE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK AND POWER SUPPLY FOR ROWS 1, 2, 3, AND 4, AND REPLACED A LAMP BASE ON ROW 2.  ALSO, A WIRE WAS RE-CRIMPED AT ROW 20.  OPERATIONALLY CHECKS GOOD.
